Jump to content
CrazyBoards.org

Abilify and everything is in slow motion...


Recommended Posts

I'm taking 10 mg of Abilify and I love it because it has completely gotten rid of my OCD and some of my paranoia.

Anyway, the one thing that drives me completely apeshit is that everything around me seems to be going in slow motion and I am moving at the speed of light. It is incredibly annoying and I am more fidgety that usual. Driving is nearly impossible because it seems to take forever to get somewhere that is 5 minutes away.

Does this go away eventually? Ugh.

Link to comment
Share on other sites

Are you sure you're not just manic? When did you start the abilify? I know I felt like I had the flu for 2 weeks on that drug. I was dizzy and fatigued.

I feel like time passes very quickly on abilify. Im on a much higher dose than you though. SOmetimes I look at the clock and just wonder where the time has gone.

Link to comment
Share on other sites

  • 1 month later...

Are you sure you're not just manic? When did you start the abilify? I know I felt like I had the flu for 2 weeks on that drug. I was dizzy and fatigued.

I feel like time passes very quickly on abilify. Im on a much higher dose than you though. SOmetimes I look at the clock and just wonder where the time has gone.

Iam just kinda curious, chimpmaster, why the doctor has you on 60 mg of abilify, my pdoc says the highest you should go everon abilify is 45 mg!!! and generally the dosage is from 5 to 30 mg.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...